# SDR FDEA201610273724

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 65,028 hours, 22,919 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH GEAR DOORS LIGHT REMAINED ILLUMINATED DISCONTINUED APPROACH.  DURING GO-AROUND LIGHT WENT OUT.  LIGHT STAYED OUT THROUGH LANDING.  CYCLED GEAR DOORS IAW AMM 32-00-15-2.  CHECKS GOOD.  PERFORMED PSEU BITE PROCEDURE IAW FIM 32-30 FIG 802.  NO FAULTS NOTED AT THIS TIME.  A/C OK TO CONTINUE.
